# SDR 07FDEA01783

- Difficulty date: May 14, 2007
- Submitted: May 16, 2007
- Operation: Air carrier
- Aircraft: N574FE
- Make and model: Doug MD-11
- Aircraft serial: 48499
- Aircraft time: 53,940 hours, 11,444 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Wedge
- Part number: ARC43632
- Condition: Delaminated
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING OUTBOARD FLAP INBOARD WEDGE TRAILING EDGE UPPER SURFACE   FOUND DELAMINATED RIGHT WING OUTBOARD FLAP INBOARD WEDGE REMOVED AND REPLACED AS PER AMM 20-50-02, P/N ON: ARC4363-2, S/N ON: 177679-9.
